# SDR MEX2004012

- Difficulty date: January 8, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Piston
- Part number: 920629515
- Part serial: CPI1473
- Condition: Damaged
- Location: Nlg Strut
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

AIRCRAFT RETURN OF FLIGHT, DURING TAKEOFF ROLL, THE NLG HIT A BIG BUMP ON THE RUNWAY AND IT DID NOT RETRACT.  DURING REVISION WAS DETECTED THE NLG SHOCK STRUT LOW.  AIRCRAFT WAS SENT TO HANGAR, WHERE THE PISTON AXLE ASSEMBLY CYLINDER ASSY AND SHOCK STRUT SEALS WERE REPLACED IAW MM.  OVERWEIGHT LANDING INSPECTION WAS PERFORMED IAW MM, ALL CORRECT.
